Hi Ndrew, Welcome. I can relate to everything u have just explained about
yourself ... What u are experiencing can be a very scary and confusing time in your life. I do feel for you. You have found the right place to come for support and answers...We share our personal experiences, the good and not so good, and learn from and lean on eachother.. I would like to talk to you further about
the way you are feeling as I too have had a very similar experience. As many others on this site. Your not alone. I have also been diagonised with Graves disease...I do hope your mother can me medicated and stabalised quickly as it is a nasty disease. It can affect every part of your body, mind and moods. Please do go and seek professional help for yourself, especially to rule out any thyroid problems. You said the panic attacks came on after drug use?? Maybe mention that to the doc..I think that would be important info...There is a condition called drug induced psychosis....I have experienced it and it sounds similar...Please speak to a professional and keep posting to this site. You will meet many wise, happy, crazy, and solid friends. The really good advice will be along shortly...The Wise ones I like to call them!! haha! WELCOME! Keep your head up and keep in touch. gillxx
"Our greatest problems in life come not
so much from the situations we confront
as from our ability to handle them"